RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 2(24), Pages 47–158 (Mi umn8695)  

This article is cited in 16 scientific papers (total in 16 papers)

Series of articles on differential geometry and related topics of differential equations

Qualitative problems of the theory of deformation of surfaces

N. V. Efimov


Full text: PDF file (13987 kB)

Bibliographic databases:


Citation: N. V. Efimov, “Qualitative problems of the theory of deformation of surfaces”, Uspekhi Mat. Nauk, 3:2(24) (1948), 47–158

Citation in format AMSBIB
\Bibitem{Efi48}
\by N.~V.~Efimov
\paper Qualitative problems of the theory of deformation of surfaces
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 2(24)
\pages 47--158
\mathnet{http://mi.mathnet.ru/umn8695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27567}
\zmath{https://zbmath.org/?q=an:0030.06901}


Linking options:
  • http://mi.mathnet.ru/eng/umn8695
  • http://mi.mathnet.ru/eng/umn/v3/i2/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. L. Beskorovainaya, “Canonical $A$-deformations preserving the lengths of lines of curvature on a surface”, Math. USSR-Sb., 26:2 (1975), 151–164  mathnet  crossref  mathscinet  zmath
    2. E. V. Tyurikov, “Boundary value problems in the theory of infinitesimal bendings of surfaces of positive curvature with piecewise smooth boundary”, Math. USSR-Sb., 32:3 (1977), 385–400  mathnet  crossref  mathscinet  zmath  isi
    3. L. V. Ten, “Rigidity of complete surfaces of negative curvature that coincide with a hyperbolic paraboloid outside a compact region”, Russian Math. Surveys, 35:6 (1980), 111–112  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. P. E. Markov, “Infinitesimal bendings of a class of multidimensional surfaces with boundary”, Math. USSR-Sb., 49:1 (1984), 49–60  mathnet  crossref  mathscinet  zmath
    5. P. E. Markov, “Infinitesimal higher order bendings of multidimensional surfaces in spaces of constant curvature”, Math. USSR-Sb., 61:1 (1988), 65–85  mathnet  crossref  mathscinet  zmath
    6. Z. D. Usmanov, “On Efimov surfaces that are rigid 'in the small'”, Sb. Math., 187:6 (1996), 903–915  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. P. E. Markov, E. V. Shkryl', “Rigidity of piecewise convex surfaces of torus type”, Sb. Math., 191:4 (2000), 583–617  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. I. Ivanova-Karatopraklieva, P. E. Markov, I. Kh. Sabitov, “Bending of surfaces. III”, J. Math. Sci., 149:1 (2008), 861–895  mathnet  crossref  mathscinet  zmath  elib
    9. Zhukov D.A., “Beskonechno malye mg-deformatsii poverkhnosti polozhitelnoi gaussovoi krivizny pri statsionarnosti chetvertoi kvadratichnoi formy poverkhnosti vdol kraya”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2011, no. 2, 85–92  elib
    10. I. Kh. Sabitov, “Isometric surfaces with a common mean curvature and the problem of Bonnet pairs”, Sb. Math., 203:1 (2012), 111–152  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Pikul V.V., “Ustoichivost obolochek”, Problemy mashinostroeniya i avtomatizatsii, 2012, no. 2, 81–87  elib
    12. I. Kh. Sabitov, “Infinitesimal and global rigidity and inflexibility of surfaces of revolution with flattening at the poles”, Sb. Math., 204:10 (2013), 1516–1547  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. E. R. Rosendorn, “Rigid fixation of asymptotic quadrangle of negative Gaussian curvature”, J. Math. Sci. (N. Y.), 197:3 (2014), 404–409  mathnet  crossref  elib
    14. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
    15. Yu. A. Volkov, “Suschestvovanie mnogogrannika s dannoi razvertkoi”, Geometriya i topologiya. 13, Zap. nauchn. sem. POMI, 476, POMI, SPb., 2018, 50–78  mathnet
    16. S. B. Klimentov, “Unique determination of locally convex surfaces with boundary and positive curvature of genus $p\geqslant 0$”, Siberian Math. J., 60:1 (2019), 82–88  mathnet  crossref  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:504
    Full text:303
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019